Nuromol 12 Tablets

(1 customer review)

$7.45

Dual action Ibuprofen and Paracetamol formula for effective strong pain relief in just one tablet.

Temporary relief of acute (short term) pain and/or inflammation associated with:

  • Back pain
  • Period pain
  • Cold & flu symptoms
  • Muscular pain
  • Sore throat
  • Rheumatic pain & non-serious arthritic pain
  • Dental pain
  • Migraine headache
  • Tension headache
  • Headache

12 Tablets

Out of stock

Want to be notified when this product is back in stock?

Description

Directions

Take with water

Adults under 65 and children from 12 years:
Take 1 tablet 3 times a day when necessary (every 8 hours).

Keep to the recommended dose.
Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years).

Ingredients

Active Ingredient (per tablet):
Ibuprofen 200mg,
Paracetamol 500mg.

May contain sulfites.

Warnings

Keep out of reach of children.
Always read the label. Use only as directed.
If symptoms persist consult your healthcare professional.
Do not exceed the recommended dose.
Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.
Do not give Nuromol tablets to children under 12 years.

DO NOT USE IF:

  • you are aged 65 years or over.
  • you suffer asthma.
  • you are pregnant or trying to become pregnant.
  • you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure.
  • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • you are taking any other products containing ibuprofen, paracetamol or other anti-inflammatory medicines.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

  • if you are taking other medicines.
  • if you suffer diabetes.

Stop use and see your doctor immediately if you have an allergic reaction.

Brand

Nurofen

It’s great to know whatever pain you or your child may experience, Nurofen is there to give effective pain relief. From headaches to lower back pain, cold symptoms, dental pain and fever, you’ll find the information here to make a smart choice on which Nurofen product is best for you.

Additional information

Barcode

AUST R

1 review for Nuromol 12 Tablets

5.0
Based on 1 review
5 star
100
100%
4 star
0%
3 star
0%
2 star
0%
1 star
0%
  1. Anonymous (verified owner)

    Verified reviewVerified review - view originalExternal link

    (0) (0)

Only logged in customers who have purchased this product may leave a review.

Cancel